# SDR ASAA2019052029425

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 41,227 hours, 12,311 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP CAUTION LIGHT ILLUMINATES ON RECALL BUT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK/ ZONE TEMP BITE AMM 21-61-00 NO FAULTS FOUND GRD VERIFICATION SUCCESSFUL.
